# SDR AALA20141222013

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 94,347 hours, 14,905 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: TC125UK06Y
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB LOST ALL LT HYD SYS FLUID.  FOUND LT HYD MODULE DIFFERENTIAL PRESS INDICATOR FAILED.  R & R DAMAGED DIFFERENTIAL PRESS INDICATOR ON LT ENG DRIVEN PUMP MODULE IAW AMM 29-11-17-404-028.  PERFORMED FLUSH OF LT HYD SYS IAW AMM 29-11-00-172-113.  SERVICED SYS TO PROPER LEVEL.  PERFORMED LEAK CHECK.  SYSTEM CHECKED NORMAL.
